# SDR SWIA202156535

- Difficulty date: January 30, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 1-3 FUEL TANK SLAT TRACK CANISTER MOUNT BRACKET CRACKED.   (C-CHECK) RO 3/2/2021   PERFORMED REPAIR TO SLAT CANISTER NO. 3, SLAT TRACK 1-3, RHS REF REO 670-57-42-577 REV -- 2016-12-02. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY
